Inventiones mathematicae

, Volume 138, Issue 1, pp 103–149

Geometry of the complex of curves I: Hyperbolicity

  • Howard A. Masur
  • Yair N. Minsky

DOI: 10.1007/s002220050343

Cite this article as:
Masur, H. & Minsky, Y. Invent. math. (1999) 138: 103. doi:10.1007/s002220050343

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Howard A. Masur
    • 1
  • Yair N. Minsky
    • 2
  1. 1.University of Illinois at Chicago, Chicago, IL 60607, USAUS
  2. 2.Department of Mathematics, SUNY at Stony Brook, Stony Brook, NY 11794-3651, USAUS